Header

UZH-Logo

Maintenance Infos

Spectre du laplacien de hodge–de rham: estimées sur les variétés convexes


Guerini, Pierre (2004). Spectre du laplacien de hodge–de rham: estimées sur les variétés convexes. Bulletin of the London Mathematical Society, 36(01):88-94.

Abstract

This article presents universal lower bounds for the first non-zero eigenvalue of the Laplacian of differential forms on Euclidean domains, domains of the hemisphere and convex Euclidean hypersurfaces. 2000 Mathematics Subject Classification 58J50 (primary); 58J32 (secondary)

Abstract

This article presents universal lower bounds for the first non-zero eigenvalue of the Laplacian of differential forms on Euclidean domains, domains of the hemisphere and convex Euclidean hypersurfaces. 2000 Mathematics Subject Classification 58J50 (primary); 58J32 (secondary)

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

20 downloads since deposited on 19 Oct 2018
8 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Spectre Du Laplacien De Hodge–De Rham: Estimées Sur Les Variétés Convexes
Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:French
Date:1 January 2004
Deposited On:19 Oct 2018 07:34
Last Modified:31 Jul 2020 02:28
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0024-6093
OA Status:Green
Publisher DOI:https://doi.org/10.1112/s002460930300256x
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicenceoxford101112S002460930300256X (Library Catalogue)

Download

Green Open Access

Download PDF  'Spectre du laplacien de hodge–de rham: estimées sur les variétés convexes'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 132kB
View at publisher